`a`
Related Articles
1

A dynamics approach to a low-order climate model

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 1, Pages : 257 - 279, 2013

James Walsh - (email), Esther Widiasih - (email)

 Abstract       References       Full Text      Related Articles

2

Bifurcations and periodic orbits in variable population interactions

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2997 - 3012, 2013

Jorge Rebaza - (email)

 Abstract       References       Full Text      Related Articles

3

Stability of travelling waves of a reaction-diffusion system for the acidic nitrate-ferroin reaction

Discrete and Continuous Dynamical Systems  Volume 33, Issue 9, Pages : 4041 - 4069, 2013

Sheng-Chen Fu - (email), Je-Chiang Tsai - (email)

 Abstract       References       Full Text      Related Articles

4

A class of singular first order differential equations with applications in reaction-diffusion

Discrete and Continuous Dynamical Systems  Volume 33, Issue 1, Pages : 173 - 191, 2012

Ricardo Enguiça - (email), Andrea Gavioli - (email), Luís Sanchez - (email)

 Abstract       References       Full Text      Related Articles

5

Bifurcation results on positive solutions of an indefinite nonlinear elliptic system

Discrete and Continuous Dynamical Systems  Volume 33, Issue 1, Pages : 335 - 344, 2012

Rushun Tian - (email), Zhi-Qiang Wang - (email)

 Abstract       References       Full Text      Related Articles

6

Travelling wave solutions of a free boundary problem for a two-species competitive model

Communications on Pure and Applied Analysis  Volume 12, Issue 2, Pages : 1065 - 1074, 2012

Chueh-Hsin Chang - (email), Chiun-Chuan Chen - (email)

 Abstract       References       Full Text      Related Articles

7

Exact travelling wave solutions of three-species competition--diffusion systems

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 8, Pages : 2653 - 2669, 2012

Chiun-Chuan Chen - (email), Li-Chang Hung - (email), Masayasu Mimura - (email), Daishin Ueyama - (email)

 Abstract       References       Full Text      Related Articles

8

Bifurcations of canard-induced mixed mode oscillations in a pituitary Lactotroph model

Discrete and Continuous Dynamical Systems  Volume 32, Issue 8, Pages : 2879 - 2912, 2012

Theodore Vo - (email), Richard Bertram - (email), Martin Wechselberger - (email)

 Abstract       References       Full Text      Related Articles

9

Point vortices on the sphere: Stability of symmetric relative equilibria

Journal of Geometric Mechanics  Volume 3, Issue 4, Pages : 439 - 486, 2012

Frederic Laurent-Polz - (email), James Montaldi - (email), Mark Roberts - (email)

 Abstract       References       Full Text      Related Articles

10

The dynamics of a low-order model for the Atlantic multidecadal oscillation

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 1, Pages : 73 - 107, 2011

Henk Broer - (email), Henk Dijkstra - (email), Carles Simó - (email), Alef Sterk - (email), Renato Vitolo - (email)

 Abstract       References       Full Text      Related Articles

11

Finite to infinite steady state solutions, bifurcations of an integro-differential equation

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 1, Pages : 57 - 71, 2011

Samir K. Bhowmik - (email), Dugald B. Duncan - (email), Michael Grinfeld - (email), Gabriel J. Lord - (email)

 Abstract       References       Full Text      Related Articles

12

Travelling waves of a reaction-diffusion model for the acidic nitrate-ferroin reaction

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 1, Pages : 189 - 196, 2011

Sheng-Chen Fu - (email)

 Abstract       References       Full Text      Related Articles

13

Bifurcations of multiple homoclinics in general dynamical systems

Discrete and Continuous Dynamical Systems  Volume 30, Issue 3, Pages : 945 - 963, 2011

Yancong Xu - (email), Deming Zhu - (email), Xingbo Liu - (email)

 Abstract       References       Full Text      Related Articles

14

Continuation and bifurcations of breathers in a finite discrete NLS equation

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 5, Pages : 1227 - 1245, 2010

Panayotis Panayotaros - (email)

 Abstract       References       Full Text      Related Articles

15

An effective design method to produce stationary chemical reaction-diffusion patterns

Communications on Pure and Applied Analysis  Volume 11, Issue 1, Pages : 189 - 207, 2010

Patrick De Kepper - (email), István Szalai - (email)

 Abstract       References       Full Text      Related Articles

16

Global bifurcations from the center of mass in the Sitnikov problem

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 719 - 732, 2010

Rafael Ortega - (email), Andrés Rivera - (email)

 Abstract       Full Text      Related Articles

17

On dynamical systems close to a product of $m$ rotations

Discrete and Continuous Dynamical Systems  Volume 24, Issue 2, Pages : 349 - 366, 2009

Patrick Bonckaert - (email), Timoteo Carletti - (email), Ernest Fontich - (email)

 Abstract       Full Text      Related Articles

18

The 2-body problem under Fock's potential

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 4, Pages : 611 - 629, 2008

Vasile Mioc - (email), Ernesto Pérez-Chavela - (email)

 Abstract       Full Text      Related Articles

19

Two parameter families of binary differential equations

Discrete and Continuous Dynamical Systems  Volume 22, Issue 3, Pages : 759 - 789, 2008

Farid Tari - (email)

 Abstract       Full Text      Related Articles

20

Dynamics and bifurcations of random circle diffeomorphism

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 2/3, September, Pages : 719 - 731, 2008

Hicham Zmarrou - (email), Ale Jan Homburg - (email)

 Abstract       Full Text      Related Articles

21

Computing long-lifetime science orbits around natural satellites

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 2, Pages : 293 - 302, 2008

Martin Lara - (email), Sebastián Ferrer - (email)

 Abstract       Full Text      Related Articles

22

Effects of predation efficiencies on the dynamics of a tritrophic food chain

Mathematical Biosciences and Engineering  Volume 4, Issue 3, Pages : 431 - 456, 2007

Maria Paola Cassinari - (email), Maria Groppi - (email), Claudio Tebaldi - (email)

 Abstract       Full Text      Related Articles

23

Geometric properties of the integral curves of an implicit differential equation

Discrete and Continuous Dynamical Systems  Volume 17, Issue 2, Pages : 349 - 364, 2006

Farid Tari - (email)

 Abstract       Full Text      Related Articles

24

Predicting changes in dynamical behaviour in solutions to stochastic delay differential equations

Communications on Pure and Applied Analysis  Volume 5, Issue 2, Pages : 367 - 382, 2006

Neville J. Ford - (email), Stewart J. Norton - (email)

 Abstract       Full Text      Related Articles

25

On the number of limit cycles in a predator prey model with non-monotonic functional response

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 3, Pages : 525 - 534, 2006

E. González-Olivares - (email), B. González-Yañez - (email), Eduardo Sáez - (email), I. Szántó - (email)

 Abstract       Full Text      Related Articles

26

Stability for the vertical rotation interval of twist mappings

Discrete and Continuous Dynamical Systems  Volume 14, Issue 4, Pages : 631 - 642, 2006

Salvador Addas-Zanata - (email)

 Abstract       Full Text      Related Articles

27

Dynamics close to a non semi-simple 1:-1 resonant periodic orbit

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 3, Pages : 799 - 816, 2005

M. Ollé - (email), J.R. Pacha - (email), J. Villanueva - (email)

 Abstract       Full Text      Related Articles

28

Two-parameter families of implicit differential equations

Discrete and Continuous Dynamical Systems  Volume 13, Issue 1, Pages : 139 - 162, 2005

Farid Tari - (email)

 Abstract       Full Text      Related Articles

29

Bifurcations of periodics from homoclinics in singular O.D.E.: applications to discretizations of travelling waves of P.D.E.

Communications on Pure and Applied Analysis  Volume 1, Issue 4, Pages : 475 - 483, 2002

Michal Fečkan - (email), Vassilis Rothos - (email)

 Abstract       Full Text      Related Articles

30

Bifurcations of periodic solutions and chaos in Josephson system

Discrete and Continuous Dynamical Systems  Volume 7, Issue 3, Pages : 573 - 592, 2001

Zhujun Jing - (email), K.Y. Chan - (email), Dashun Xu - (email), Hongjun Cao - (email)

 Abstract       Full Text      Related Articles

31

Existence of travelling wave solutions in a combustion-radiation model

Discrete and Continuous Dynamical Systems - Series B  Volume 1, Issue 2, Pages : 193 - 208, 2001

Claude-Michael Brauner - (email), Josephus Hulshof - (email), J.-F. Ripoll - (email)

 Abstract       Full Text      Related Articles

32

Stability of symmetric periodic solutions with small amplitude of $\dot x(t)=\alpha f(x(t), x(t-1))$

Discrete and Continuous Dynamical Systems  Volume 5, Issue 1, Pages : 61 - 82, 1998

Peter Dormayer - (email), Anatoli F. Ivanov - (email)

 Abstract       Full Text      Related Articles